# SDR NACA2019111800143

- Difficulty date: November 18, 2019
- Submitted: November 18, 2019
- Operation: Air carrier
- Aircraft: N351CM
- Make and model: Boeing 767323
- Aircraft serial: 25201
- Aircraft time: 99,564 hours, 16,388 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: 113T1400
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: RW T/E WEB ACCESS HOLE TO RMLG AFT TRUNNION NUT ASSY BENT AND CRACKED. CORRECTIVE ACTION: REPAIRED DAMAGE ON EDGE OF RMLG ACCESS HOLE FOR TRUNNION NUT BY INSTALLING FABRICATED REPAIR DOUBLER IAW B767 SRM 51-70-13 USING FASTENERS IAW B767 SRM 51-40-02, PARA 7.
